High cholesterol

Two Peas is Closing
Click here to visit our final product sale. Click here to visit our FAQ page regarding the closing of Two Peas.

Posted 2/11/2013 by tdoherty in General Scrappin'
 

tdoherty
Baby Pea Step

PeaNut 575,771
December 2012
Posts: 1
Layouts: 0

Posted: 2/11/2013 6:21:19 PM
I too have been diagnosed with high cholesterol. I have chose to not take a medication due to all the side effects...one common is liver damage. I think you need to weigh your options before making a decision. I have lowered mine by diet & exercise but it is still high probably due to genetics.
Uploaded with iPhone client

susanlk
AncestralPea

PeaNut 124,443
January 2004
Posts: 4,396
Layouts: 49
Loc: Central PeA

Posted: 2/12/2013 6:32:07 AM
Crestor, 2.5 mg each night. (1/2 a 5 mg tablet)

Was told this would have the least side effects, I still have achy joints & stiffness.


Susan


ashazamm
PeaAddict

PeaNut 217,769
August 2005
Posts: 1,056
Layouts: 18
Loc: NY

Posted: 2/12/2013 6:52:02 AM
I take a generic statin drug and I have zero side effects.

Anna in TX
StuckOnPeas

PeaNut 23,002
October 2001
Posts: 2,336
Layouts: 11
Loc: TX

Posted: 2/12/2013 7:13:23 AM
Spammer--very very strange first post!!


Show/Hide Icons . Show/Hide Signatures
Hide
{{ title }}
{{ icon }}
{{ body }}
{{ footer }}